JOURNAL BROWSE
Search
Advanced SearchSearch Tips
FIXED POINTS AND VARIATIONAL PRINCIPLE WITH APPLICATIONS TO EQUILIBRIUM PROBLEMS ON CONE METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
FIXED POINTS AND VARIATIONAL PRINCIPLE WITH APPLICATIONS TO EQUILIBRIUM PROBLEMS ON CONE METRIC SPACES
Bae, Jong-Sook; Cho, Seong-Hoon;
  PDF(new window)
 Abstract
The aim of this paper is to establish variational principle on cone metric spaces and to give some existence theorems of solutions for equilibrium problems on cone metric spaces. We give some equivalences of an existence theorem of solutions for equilibrium problems on cone metric spaces.
 Keywords
variational principle;equilibrium problem;upper semi-continuous;cone metric space;
 Language
English
 Cited by
1.
Multivalued fixed point theorems in tvs-cone metric spaces, Fixed Point Theory and Applications, 2013, 2013, 1, 184  crossref(new windwow)
 References
1.
S. Al-Homidan, Q. H. Ansaria, and J. C. Yao, Some generalizations of Ekeland-type variational principle with applications to equilibrium problems and fixed point theory, Nonlinear Anal. 69 (2008), no. 1, 126-139. crossref(new window)

2.
M. Abbas and G. Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 416-420. crossref(new window)

3.
M. Abbas and B. E. Rhoades, Fixed and periodic point results in cone metric spaces, Applied Mathematics Letters (2008), doi:10.1016/j.akl.2008.07.001.

4.
M. Ashad, A. Azam, and P. Vetro, Some common fixed results in cone metric spaces, Fixed point theory and Apllications 2009, Article ID 493965, 11pages, 2009.

5.
J. P. Aubin and H. Frankowska, Set-Valued Analysis, Systems & Control: Foundations & Applications, 2. Birkhauser Boston, Inc., Boston, MA, 1990.

6.
M. Bianchi, G. Kassay, and R. Pini, Existence of equilibria via Ekeland's principle, J. Math. Anal. Appl. 305 (2005), no. 2, 502-512. crossref(new window)

7.
S. H. Cho and J. S. Bae, Common fixed point theorems for mappings satisfying property (E.A) on cone metric spaces, Math. Comput. Modelling 53 (2011), no. 5-6, 945-951. crossref(new window)

8.
S. H. Cho and J. S. Bae, Fixed point theorems for multivalued maps in cone metric spaces, Fixed Point Theory Appl. 2011 (2011), 87, 7 pp. crossref(new window)

9.
W. S. Du, A note on cone metric fixed point theory and its equivalence, Nonlinear Anal. 72 (2010), no. 5, 2259-2261. crossref(new window)

10.
D. G. De Figueiredo, The Ekeland Variational Principle with Applications and Detours, Tata Institute of Fundamental Research, Bombay, 1989.

11.
I. Ekeland, Sur les problems variationnels, C. R. Acad. Sci. Par 275 (1972), 1057-1059.

12.
I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324-353. crossref(new window)

13.
I. Ekeland, Nonconvex minimization problems, Bull. Amer. Math. Soc. (N.S.) 1 (1979), no. 3, 443-474. crossref(new window)

14.
L. G. Huang and X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332 (2007), no. 2, 1468-1476. crossref(new window)

15.
D. Ilic and V. Rakocevic, Common fixed points for maps on cone metric spaces, J. Math. Anal. Appl. 341 (2008), no. 2, 876-882. crossref(new window)

16.
D. Ilic and V. Rakocevic, Quasi-contraction on cone metric spaces, Applied Mathematics Letters (2008), doi:10.1016/j.aml.2008.08.001.

17.
S. Jankovic, Z. Kadelburg, S. Radenovic, and B. E. Rhoades, Assad-Kirk-type fixed point theorems for a pair of nonself mappings on cone metric spaces, Fixed Point Theory Appl. 2009 (2009), Art. ID 761086, 16 pp.

18.
G. Jungck, S. Radenovic, S. Radojevic, and V. Rakocevic, Common fixed point theorems for weakly compatible pairs on cone metric spaces, Fixed Point Theory Appl. 2009 (2009), Art. ID 643840, 13 pp.

19.
Z. Kadelburg, M. Pavlovic, and S. Radenovic, Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces, Comput. Math. Appl. 59 (2010), no. 9, 3148-3159. crossref(new window)

20.
Z. Kadelburg, S. Radenovic, and V. Rakocevic, Remaks on Quasi-contraction on a cone metric spaces, Applied Math. Letters 22 (2009), 1674-1679. crossref(new window)

21.
Z. Kadelburg, S. Radenovic, and B. Rosic, Strict contractive conditions and common fixed point theorems in cone metric spaces, Fixed Point Theory Appl. 2009 (2009), Art. ID 173838, 14 pp.

22.
O. Kada, T. Suzuki, and W. Takahashi, Nonconvex minimization theorems and fixed point theorems in complete metric spaces, Math. Japon. 44 (1996), no. 2, 381-391.

23.
D. Klim and D. Wardowski, Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces, Nonlinear Anal. 71 (2009), no. 11, 5170-5175. crossref(new window)

24.
L. J. Lin andW. S. Du, Ekeland's variational principle, minimax theorems and existence of nonconvex equilibria in complete metric spaces, J. Math. Anal. Appl. 323 (2006), no. 1, 360-370. crossref(new window)

25.
J. P. Penot, The drop theorem, the petal theorem and Ekeland's variational principle, Nonlinear Anal. 10 (1986), no. 9, 813-822. crossref(new window)

26.
S. Radenovic, Common fixed points under contractive conditions in cone metric spaces, Comput. Math. Appl. 58 (2009), no. 6, 1273-1278. crossref(new window)

27.
Sh. Rezapour, R. Haghi, and N. Shahzad, Some notes on fixed points of quasi-contraction maps, Appl. Math. Lett. 23 (2010), no. 4, 498-502. crossref(new window)

28.
Sh. Rezapour and R. Hamlbarani, Some notes on the paper "Cone metric spaces and fixed point theorems of contractive mappings", J. Math. Anal. Appl. 345 (2008), no. 2, 719-724. crossref(new window)

29.
T. Suzuki, Generalized distance and existence theorems in complete metric spaces, J. Math. Anal. Appl. 253 (2001), no. 2, 440-458. crossref(new window)

30.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.

31.
K. Wlodarczyk, R. Plebaniak, and C. Obczynski, Convergence theorems, best approxi-mation and best proximity for set-valued dynamic systems of relatively quasi-asymptotic contractions in cone uniform spaces, Nonlinear Anal. 72 (2010), no. 2, 794-805. crossref(new window)

32.
S. K. Yang, J. S. Bae, and S. H. Cho, Coincidence and common fixed and periodic point theorems in cone metric spaces, Comput. Math. Appl. 61 (2011), no. 2, 170-177. crossref(new window)

33.
J. Zeng and S. J. Li, An Ekeland's variational principle for set-valued mappings with applications, J. Comput. Appl. Math. 230 (2009), no. 2, 477-484. crossref(new window)

34.
Z. Zhao and X. Chen, Fixed points of decreasing operators in ordered Banach spaces and applications to nonlinear second order elliptic equations, Comput. Math. Appl. 58 (2009), no. 6, 1223-1229. crossref(new window)